# SDR FDEA200902280772

- Difficulty date: February 28, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N687FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 873
- Aircraft time: 3,096 hours, 1,605 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF 3000 FT RECEIVED FWD CARGO DOOR OPEN ECAM AND AFTER 5 MIN FWD CARGO SWITCH FAULT.  RETURNED TO OMA.  ACN RELEASED FOR SERVICE PER MEL/CDL. FWD LWR DOOR CLOSED AND LOCKED INDICATION ON ECAM DOOR PAGE INOP.   FWD LWR OVERWEIGHT LANDING WEIGHT INSP WAS NOT REQUIRED AFTER AIR TURN BACK.  PER MOCC AIRCRAFT WEIGHT UNDER LIMITS.  ACFT OK FOR SERVICE.
